# SDR DALA2019051503040

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1074716) DURING INSPECTION FOUND GOUGE SEAT TRACK LOCATED ON BS 520 AT RBL 24.82 AT PASSENGER CABIN. REPLACED SEAT TRACK LOCATED ON BS 520 AT RBL 24.82 AT PASSENGER CABIN AS PER SRM 51-40-02 AND SRM 53-00-52 REPAIR 4 AND SRM 51-10-02.
